MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3612-100
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Received general information from getinge sales regarding questions and concerns from nordic customers regarding compatibility and instructions for connecting atrium oasis chest drains with non-atrium catheters, due to non-availability of atrium catheters.Feedback states that because oasis is supplied with 3/8 x 3/8 as standard it sometimes doesn¿t fit other catheters, even if it is >24fr.Sometimes customers need to find a connector to utilize best function.Users question whether it is okay for them to cut the patient hose with scissors to change the connector and/or catheter.This is contrary to eu mdr regulations, as it is changing/transforming product.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information section: h6.Related mdr: 3011175548-2025-0000048 this complaint was received alongside (b)(4), both asking the same question.The user asked if it is ok to cut the patient hose (of oasis drains) with scissors in order to attach it to a different connector.The report states that "due to atrium catheters are not available anymore, customers use different solutions from different manufactures/distributors.But regarding ongoing mdr regulations customers ask about statement for oasis (3600-100 and 3612-100) that clarifying how other thorax catheters can/should be connected to device." it also states that oasis drains are supplied with 3/8x3/8 [connectors] and that it "sometimes doesn't fit catheter, even if it is >24fr." they state that they want a solution because atrium no longer sells catheters and connectors.It is not recommended by getinge to cut the patient line.If the user wants to use a different connector, the barbed connector can be pulled off the patient line.Getinge offers both catheters and connectors in a variety of sizes (although the connectors are only sold in the united states and are not available in sweden), including some that transition between larger and smaller sizes.The smallest size catheter an oasis single drain can attach to is 24 fr and that size can only fit over the first barb of the connector.It is intended to be a tight fit and typically requires the catheter to stretch a little to pull over the steps of the connector.If the user attempted to push the catheter further up the connector than the steps allow, for instance to match the appearance of the patient hose connection, it would certainly be challenging to do so.A dhr review could not be completed because no lot number was provided.No evidence was identified to suggest that this complaint is related to design, manufacturing or instructions for use.No escalation is needed.The ifu provides adequate instructions for setup and use of the device.It does not specifically say not to cut the patient tube, but also does not instruct the user to do so in order to remove the connector.The barbed connector is intended to connect and disconnect from catheters, so it should be understood that it can do the same with the patient tube.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.No excursions were identified.A complaint history review was completed which found no similar complaints to this one other than (b)(4).A recurring lot number report could not be completed because no lot number was provided.The complaint seems to be a matter of preference, as the user is unsatisfied by the selection of products available.They did suggest that there may be an issue with the fit of the connectors, but did not provide a lot number with which to evaluate the manufacturing history.It is also not known when the drain was manufactured so a contemporaneous device cannot be evaluated either.The drain in question was not returned for evaluation.A picture was included in the user's email which shows the barbed connector of an oasis drain.Nothing appears obviously wrong with it and not much else can be gleaned from the photograph.If there were a systemic issue with the fit of oasis connectors, many complaints would be expected.A complaint history review found no other complaints but this one and (b)(4) from the same customer.As such, the complaint is confirmed.No device nonconformance is confirmed.The most likely root cause of this complaint is user - user preference.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22104454
Report Number3011175548-2025-000004
Device Sequence Number8140512
Product Code KDQ
UDI-Device Identifier00650862111019
UDI-Public(01)00650862111019
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3612-100
Device Catalogue Number3612-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown